# SDR DALA13018875806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING DAMAGE TO FUSELAGE SKIN LOC RT SIDEFROM BS 1270 TO FWD EDGE AFT CARGO DOOR APPROX 36" BELOW SKIN LAP THREE PLACES.  REF ERA 514179-14 ORG ITEM 54.  REMOVED DAMAGE FASTERNER IAW ITEM 55,  DRILLED OUT DAMAGE IAW SRM 53-00-01, ITEM 56.  REMOVED DAMAGED FASTERNER.  REPAIR COMPLETED IAW SRM 53-00-01.
